# SDR 2020FA0000489

- Difficulty date: October 8, 2020
- Submitted: November 6, 2020
- Operation: General aviation
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 106
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED KFCM, REFUELED AT KLNK.  DURING FLIGHT, PILOTS BANKED HARD LEFT, EMERGENCY DESCENT TO LAND IN SALINA, KS.  CHIEF PILOT STATED "FUEL CONTROL VALVE FAILED AND WERE 'DANGEROUSLY LOW ON FUEL'".  HE FURTHER STATED, "OUR 55'S ARE OLD AND SOMETHING'S ALWAYS BREAKING IN THEM."  SUGGESTS TO ME THAT MAINTENANCE AND SAFETY IS AN ISSUE FOR ATI JET AND SHOULD BE INVESTIGATED.
